Elementary $TI$-subgroups of finite groups
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 179-184
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a2,
author = {A. A. Makhnev},
title = {Elementary $TI$-subgroups of finite groups},
journal = {Matemati\v{c}eskie zametki},
pages = {179--184},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a2/}
}
A. A. Makhnev. Elementary $TI$-subgroups of finite groups. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 179-184. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a2/